# SDR UPS07549834

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Burned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STRONG SMELL OF BURNING RUBBER WHEN EXTENDING THE LANDING GEAR.  FOUND TERMINAL NR 3 ON LEFT RUNWAY TURNOFF LIGHT SWITCH & TERMINAL END ON WIRE W2066-0412-20 BURNED.  REPLACED SWITCH AND TERMINAL END W/REF TO CMM 33-11-71.  C/W ADJ/TEST TO AMM 33-42-00-5, SATISFACTORY.
